# SDR EIAA 2011021

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 STR.41L FUSELAGE SKIN BULGING AT EXISTING REPAIR.  REMOVED DAMAGE FROM SKIN AND FRAME FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 1 AND 53-10-04 FIG 3A.
